# SDR SWAA2023060150336

- Difficulty date: May 19, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SCUFF PLATE HAS CRACK AT AFT CORNER EDGE.(MARKED)<[01] WELDED CRACK ON EDGE OF FSD SCUFF PLATE USING AMS4954 FILLER ROD LOT NUMBER M798431 PER SRM 53-10-15-2R-2 REPAIR 2 PARA 4.B. (3) AND (4) EQUIPMENT USED: WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID # ATS2561; CAL DUE: 08/31/2023;[04] SANDED WELD AREA PER SRM 53-10-15-2R-2 REPAIR 2 PARA 4.B.(6);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] FSD SCUFF PLATE TO BE INSTALLED ON AIRCRAFT ON TASK ID TTG8Q00KNB32;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.
